# SDR FDEA201007082410

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1652503
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD T/E FLAP UPPER SURFACE 01 EACH FOUND CRACKED.  ON SKIN LOCATION 12 INCH FROM INBD EDGE, 6 INCH FROM T/E.  REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 7, VOL I REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
